# SDR ASAA2018101026434

- Difficulty date: October 3, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 41,873 hours, 12,781 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: GE6073
- Condition: Malfunctioned
- Location: Apu
- Part time: 11,536 hours, 17,378 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HAS HISTORY OF INTERMITTENTLY LOGGING FAULT 49-72104. DMM SHOWS CIRCUIT FAILURE. GROUNDED - YES. ACCOMPLISHED APU BITE REF FIM 49-60 TASK 801. CURRENT STATUS SHOWS MESSAGE: 49-72104. PER TSR, REF FIM 49-70 TASK 807. NO DEFECTS NOTED. REF AMM 49-72-11. REMOVED AND REPLACED APU DMM.
